# SDR USAA2015040100016

- Difficulty date: March 10, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 45,553 hours, 26,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D53477153212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CORROSION ON AFT CARGO COMPARTMENT DOOR CUT OUT THRESHOLD SHEET BETWEEN FRAME 55A & 59 AT STRINGER 38R.  REPAIRED THRESHOLD SHEET IAW EA 510009.
